Improved Estimators using Exponential Function for the Population Mean in Simple and Stratified Random Samplings


Unal C. , KADILAR C.

PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.17, no.2, pp.333-342, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.18187/pjsor.v17i2.3026
  • Title of Journal : PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH
  • Page Numbers: pp.333-342

Abstract

In this article, we investigated estimators with the exponential function for the estimation of the population mean in the simple and stratified random samplings. Family of estimators based on the exponential function is proposed for both sampling methods. The proposed estimators are compared with estimators in literature. Moreover, we provide an application on different data sets to demonstrate the efficiency of the proposed estimators. As a result, the proposed estimators are more efficient than other estimators in literature under the obtained conditions in theory.